# SDR ASAA2023091345128

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,172 hours, 10,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2627 REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2627 AND OPS CHECK GOOD IAW B737NG AMM 33-51-06.
